Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 956594, 29 pages
http://dx.doi.org/10.5402/2012/956594
Research Article

Explicit Evaluations of Cubic and Quartic Theta-Functions

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh 791112, Arunachal Pradesh, India

Received 24 February 2012; Accepted 8 April 2012

Academic Editors: H.-J. Kreowski and W. Liu

Copyright © 2012 Nipen Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We find explicit values of cubic and quartic theta-functions and their quotients by parameterizations. In the process, we also find some transformation formulas of these theta-functions.